My Library

University LibraryCatalogue

Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Author Johnson, Norman Lloyd.

Title Continuous univariate distributions / Norman L. Johnson, Samuel Kotz, N. Balakrishnan.

Published New York : Wiley, c1994-c1995.


Location Call No. Status
 UniM Store ERC  519.24 JOHN  v.1    DUE 09-06-21
 UniM Store ERC  519.24 JOHN  v.2    MISSING
Edition 2nd ed.
Physical description 2 volumes : illustrations ; 25 cm.
Series Wiley series in probability and mathematical statistics.
Wiley series in probability and mathematical statistics.
Notes "A Wiley-Interscience publication."
Bibliography Includes bibliographical references and indexes.
Other author Kotz, Samuel.
Balakrishnan, N., 1956-
Subject Distribution (Probability theory)
ISBN 0471584940 (v. 2 : acid-free paper)
0471584959 (v. 1 : acid-free paper)